# SDR SWIA2020031049197

- Difficulty date: January 31, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Weak
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REINSTALL WITH SPLICE REPAIR  FS469.00 FRAME SECTION FROM STR 16R TO STR 20R TO FOM STR 19R SEGMENT REPAIR, JOB 91510974 OP 98 MX TRANS # 20276203   (C-CHECK) RO 3/6/2020   REMOVED AND REINSTALLED FRAME SECTION WITH SPLICE  REF CRJ900 SRM AND BOMBARDIER DWG. PRESSURE LEAK CHECK SATISFACTORY.
